# SDR ABXA070201

- Difficulty date: May 27, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 49,663 hours, 66,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 59217181
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME UPPER ATTACH BRACKET CRACKED AT LEFT BUTT LINE 54, APPROXIMATELY FS 412.  REMOVED AND REPLACED FITTING IAW DC9 REA D953-55887-MR.
